|I took two single infusions of remicade a few times over a year and it worked great for my crohns it was a mirical for putting me in remission.
Then I tried a infusion after not having it for over 2 1/2 years and seemed to put me back into remission once again. However about 3 weeks later I felt like what I imagine a sprained ankle would be like two days later it was both my ankles and my knee's in pain. I first went to the doctor and they were going to send me to physical theraphy, two days later they thought that I was getting the arthritis associated with crohns. After going home from the doctors not thinking arthritis assocated with crohn's could come on that quickly and looking in my crohns books as well as online I decided to call the on call gastro doctor as the pain was starting up in my elbows also. Good thing I did what I was experiencing was a classic delayed allergic reaction from the remicade he told me to get to the hospital asap or I would not be able to get out of bed the next day. (who would have thought 3 weeks after the infusion) after a couple days of prednisone I was back to normal. I don't know if this is similiar to what you are experiencing but I would definately be contacting my gastro doctor about it if you are taking regular infusions of remicade as this is a side affect.
For me this is the second medication that I reacted with joint problems so maybe that's just how I react. The first one was penicillian 30 years ago when I was taking it for a strep throat. It's really a shame as both of these medications can work so well. So back to my 6mp, pentasa, or prednisone treatment when I have a flare.